# SDR F3LA2012010500697

- Difficulty date: January 1, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-111
- Aircraft serial: 2198
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 6432
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY LIGHTS INOPERATIVE.  EPSU WOULD NOT RESET.   R & R 13WL EMERGENCY POWER SUPPLY UNIT & BATTERY IAW AMM 33-51-38, PB401.  OPS CHECKED GOOD.
